# SDR SWAA2022052698037

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 142MW
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2022-207268 / [01] FABRICATED BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A2510 SHEET: 5 REV: -; MATERIAL USED P/N: A60SG4W PO: 2022-104980;[02] TASK COMPLETED
